# SDR DXTA200601413

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N136QS
- Make and model: Beech 400A
- Aircraft serial: RK414
- Aircraft time: 566 hours, 488 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, COPILOTS AIRSPEED INDICATOR NEVER MOVED OFF OF 40 KTS. CAPTAINS AIRSPEED SHOWED 65 KTS MAX WHEN ABORT WAS INITIATED. STANBY AIRSPEED INDICATOR HAD MOVED FROM ITS MINIMUM 60 KTS.  REPEAT WRITEUP. CHECKED PILOT AND COPILOT AIRSPEED INDICATORS WITH PITOT/STATIC TEST SET. ALL AIRSPEED INDICATIONS WERE CORRECT. DISCONNECTED LINES ON COPILOTS SYSTEM AND BLEW OUT LINE AND PILOTS PROBE WITH AIR. NO EVIDENCE OF WATER NOTED. RECONNECTED LINES AND LEAK CHECKED. CHECKED GOOD. AIRSPEED INDICATION CHECK GOOD. ALL WORK WAS PERFORMED IAW MM CH 34-12-00
